MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG TILDA R 53 US; LEAD

BIOTRONIK SE & CO. KG TILDA R 53 US; LEAD
Model Number 382889
Medical Device Problem Codes Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
Sorin / liva nova provided the following information: in reviewing available episodes within the programmer files, it appears that non-physiologic atrial oversensing is present.In addition, historical lead impedance measurements appear to intermittently show low daily values.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was reinvestigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the provided atrial trend data, acquired between on (b)(6) 2020, showed the values of the atrial pacing impedance at proximately 500 ohms.The analysis of the provided atrial iegm episodes revealed artefacts on the atrial channel, which led to the reported oversensing.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
TILDA R 53 US
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10491415
Report Number1028232-2020-03778
Device Sequence Number2816021
Product Code NVN
UDI-Device Identifier04035479143305
UDI-Public04035479143305
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model Number382889
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1